# SDR SWAA2012112901042

- Difficulty date: November 25, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 38,975 hours, 22,541 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEPARTURE F/A CREW REPORTED BOTH AFT COFFEEMAKERS SHUTDOWN WITH ACCOMPANYING "ELECTRICAL" ODOR.  REMOVED & RESEATED BOTH COFFEEMAKERS PER AMM.
